Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 3824501, 7 pages
https://doi.org/10.1155/2017/3824501
Research Article

-Nonlinear Stability of Nonlocalized Modulated Periodic Reaction-Diffusion Waves

Kongju National University, Gongju-si, Chungcheongnam-do 314-701, Republic of Korea

Correspondence should be addressed to Soyeun Jung; rk.ca.ujgnok@gnujyos

Received 7 February 2017; Revised 31 May 2017; Accepted 10 October 2017; Published 1 November 2017

Academic Editor: Andrei D. Mironov

Copyright © 2017 Soyeun Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Johnson, P. Noble, L. M. Rodrigues, and K. Zumbrun, “Nonlocalized modulation of periodic reaction diffusion waves: nonlinear stability,” Archive for Rational Mechanics and Analysis, vol. 207, no. 2, pp. 693–715, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. Jung, “Pointwise asymptotic behavior of modulated periodic reaction-diffusion waves,” Journal of Differential Equations, vol. 253, no. 6, pp. 1807–1861, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Jung and K. Zumbrun, “Pointwise nonlinear stability of nonlocalized modulated periodic reaction-diffusion waves,” Journal of Differential Equations, vol. 261, no. 7, pp. 3941–3963, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. G. Schneider, “Nonlinear diffusive stability of spatially periodic solutions– abstract theorem and higher space dimensions,” in Proceedings of the International Conference on Asymptotics in Nonlinear Diffusive Systems (Sendai, 1997), vol. 8 of Tohoku Mathematical Publications, pp. 159–167, Tohoku University, Sendai, Japan. View at MathSciNet
  5. G. Schneider, “Diffusive stability of spatial periodic solutions of the Swift-Hohenberg equation,” Communications in Mathematical Physics, vol. 178, no. 3, pp. 679–702, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B. Sandstede, A. Scheel, G. Schneider, and H. Uecker, “Diffusive mixing of periodic wave trains in reaction-diffusion systems,” Journal of Differential Equations, vol. 252, no. 5, pp. 3541–3574, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. A. Johnson and K. Zumbrun, “Nonlinear stability of spatially-periodic traveling-wave solutions of systems of reaction-diffusion equations,” Annales de l'Institut Henri Poincare Analyse Non Lineaire, vol. 28, no. 4, pp. 471–483, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. A. Johnson and K. Zumbrun, “Nonlinear stability of periodic traveling wave solutions of systems of viscous conservation laws in the generic case,” Journal of Differential Equations, vol. 249, no. 5, pp. 1213–1240, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. A. Johnson, P. Noble, L. M. Rodrigues, and K. Zumbrun, “Behavior of periodic solutions of viscous conservation laws under localized and nonlocalized perturbations,” Inventiones Mathematicae, vol. 197, no. 1, pp. 115–213, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Jung, “Pointwise stability estimates for periodic traveling wave solutions of systems of viscous conservation laws,” Journal of Differential Equations, vol. 256, no. 7, pp. 2261–2306, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. Doelman, B. Sandstede, A. Scheel, and G. Schneider, “The dynamics of modulated wave trains,” Memoirs of the American Mathematical Society, vol. 199, no. 934, viii+105 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. Barker, M. A. Johnson, P. Noble, L. M. Rodrigues, and K. Zumbrun, “Nonlinear modulational stability of periodic traveling-wave solutions of the generalized Kuramoto-Sivashinsky equation,” Physica D: Nonlinear Phenomena, vol. 258, pp. 11–46, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. A. Johnson, P. Noble, L. M. Rodrigues, and K. Zumbrun, “Nonlocalized modulation of periodic reaction diffusion waves: the Whitham equation,” Archive for Rational Mechanics and Analysis, vol. 207, no. 2, pp. 669–692, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. T. Kapitula and K. Promislow, Spectral and Dynamical Stability of Nonlinear Waves, vol. 185 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2013. View at Publisher · View at Google Scholar · View at MathSciNet